# SDR ABXA20240524397

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 95,413 hours, 24,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Equip Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EQUIP COOLING VALVE MESSAGE DURING TAXI . AC RETURNED TO THE GATE. AND MAINTENANCE DEFERRED THE FWD COOLING  IAW MEL ABX-21-58-7-2-1  AND AIRCRAFT DEPARTED.
